# SDR SWAA2021033140464

- Difficulty date: January 6, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242SF I/B EDGE OF UPPER SKIN IS DAMAGED.  (MARKED) REPAIRED DAMAGE TO FLOOR BOARD 242SF I/B EDGE IAW SRM 53-00-50-2R-1.
